jtemplate.ru - free extensions for joomla

Community Events

PARENTS WANTED.  We are reaching out to parents to help get the important word out for the dangers of underage drinking.   Please host a "table talk" free presentation in your home.   Visit this link for further information and join us!


Dispose of you unwanted and expired medications at your local police station. See flyer for further information. 












English French German Italian Portuguese Russian Spanish

If you have questions or need further information please call Maria Ruggiero at 978-851-7373 Ext 352


Recognizing an Opioid Overdose


Treatment Center Resource List Click Here to Download


Signs of an Overdose may include:

  • Person won't wake up
  • No response to yelling
  • Blue lips or fingernails
  • Clammy cool skin
  • Shallow, slow breathing
  • Seizures or convulsions
  • No response to knuckles being rubbed hard on breastbone


 Responding to an Opioid Overdose

  1. Call 911 Give the address, tell them the person is not breathing, stay with the person if you can. While you wait for the ambulance: put the person on his/her side to prevent them from choking on their own vomit.
  2. Do rescue breathing if the person is not breathing: make sure there is nothing in the mouth, tilt head back, lift chin, pinch nose. Breathe in mouth every 5 seconds.
  3. Stay with the person, whether or not the person needs rescue breathing, stay (if you can) until help arrives.


How to Perform Rescue Breathing 

      rescue breathing

Make sure there is nothing in the mouth.

     rescue breathing

Tilt head back, lift chin and pinch nose.

     rescue breathing

Breath into mouth every 5 seconds.



Administer Naloxone (Narcan) if you have it.


recovery position

If you cannot stay with the person, please leave the door open and place them into the recovery position.

Source: www.healthimperatives.org/sphere